DOCUMENTA MATHEMATICA, Vol. 20 (2015), 401-432

Richard P. Gonzales

Equivariant Operational Chow Rings of T-Linear Schemes

We study $T$-linear schemes, a class of objects that includes spherical and Schubert varieties. We provide a localization theorem for the equivariant Chow cohomology of these schemes that does not depend on resolution of singularities. Furthermore, we give an explicit presentation of the equivariant Chow cohomology of possibly singular complete spherical varieties admitting a smooth equivariant envelope (e.g., group embeddings).

2010 Mathematics Subject Classification: 14M27, 14L30, 20M32

Keywords and Phrases: spherical varieties, Chow cohomology, Kronecker duality, intersection theory.

Full text: dvi.gz 69 k, dvi 168 k, ps.gz 373 k, pdf 319 k.


Home Page of DOCUMENTA MATHEMATICA